MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)

Abbott Medical (CRM-Sylmar) Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Model Number PM3562
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Upon interrogation, the pacemaker exhibited far r wave oversensing.Programming changes were made.The patient was in stable condition.

Brand Name
Quadra Allure MP CRT-P
Common Device Name
Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50726560
Report Number2017865-2026-19157
Device Sequence Number10638921
Product Code NKE
UDI-Device Identifier05414734510097
UDI-Public(01)05414734510097(10)A000106125(17)220831
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberPM3562
Device Lot NumberA000106125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1458QL/86 QUARTETLEAD; 1488TC/58 PKG/STER; 2088TC/52 Tendril
Patient Age89 YR
Patient SexMale